# SDR UALA2010022200654

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 74,806 hours, 12,137 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG GEN WILL NOT RESET FWD EQP SUP FAN 1.  TR UNIT AND L ENG EEC C1 STATUS MSG.  CARRIED OUT BITE CHK OF BPCU.  INSPECTED LEFT ENG GENERATOR FEED CABLES AND GENERATOR HARNESS CONNECTOR.  NO FAULTS FOUND.  REPLACED GCU AND CARRIED OUT ENG RUN.  OPERATES NORMALLY.
